# SDR UIEA2013041900244

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,579 hours, 18,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY CROSS AISLE FLOOR TRACK LIGHTS INOPERATIVE.  FOUND BROKEN PIN ON FLOOR TRACK LIGHT ASSEMBLY AT FWD GALLEY.  REPLACED PIN IAW SWPM 20-60-02, OPS CHECK GOOD.
